MathSciNet Relay Station
MathSciNet bibliographic data
MR1050530 81T13
Jackiw, R.; Weinberg, Erick J. Self-dual Chern-Simons vortices. Phys. Rev. Lett. 64 (1990), no. 19, 2234–2237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement